# SDR AWXA9900463

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: DHM42281A00421
- Condition: Cracked
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LWR CORNER OF R-1 DOOR FROM RADIUS OF CUTOUT  TO FASTENER HOLE.  REAMED HOLE .025 AND PLUGGED IAW 51-10-02.  FABRICATED REPAIR DOUBLERS PER SRM 51-30-01.  FABRICATED FILLERS PER SRM 53-10-01.  TREATED AND PRIMED IAW SRM 51-20-01 AND INSTALLED DOUBLERS 2024T3 .063 QQA 250/5 R687660 FILLERS  2024T3  .025 QQA 250/5 R706895.
